# SDR SCNA96324

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: MS25237327
- Condition: Inop
- Location: Mlg Indicator
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO INDICATION OF GREEN ON LEFT MAIN GEAR.  VISUALLY CONFIRMED GEAR WAS DOWN AND LOCKED, AND PULLED EMERGENCY EXTENSION.  FOUND BULB BURNT OUT.  REMOVED AND REPLACED.
